Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constant eye redness, no pain or discomfort, blurry vision, eases with saline eye drops. Viral conjunctivitis?

hi ..its been a week since i have had a red eye in my left eye. It started with a red eye with litlle discharge of liquid type and the discharge was very mild with almost no pus . The eye started getting red over the next few days & i was suggested to use an antibiotic eye drop called pyrimon which i used for 3 days & it did help in getting the redness. Now exaclty after 7 days the redness is still there although there isnt any pain or real discomfort as such except that there is a little blurry vision in the eye which goes away once i use the normal saline eye drops. The second eye as of now doesnt seem affected. What i need to know is that having used the antibiotic for 3 days and still if the redness remains is it that i have viral conjuntivitis as earlier suspected to be bacterial. And if it is viral then how long will it take to resolve itself.
Asked On : Mon, 6 Aug 2012
Answers:  2 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi Vikram,
Don't worry this is the course of any viral infection of your eye. We give antibiotic to avoid getting secondary bacterial infection.

Since you are feeling better with the drops ,adding a lubricant eye drops will soothen your discomfort. There is nothing wrong in using a lubricant drops as many number of times a day. The redness post conjunctivitis might take 15- 20 days to resolve depending upon how severe it is.

The only thing I am concerned is your blurred vision which needs a slit lamp examination to make sure your cornea is not involved in the whole process.
So, review with your eye doctor at the earliest and don't use Pyrimon drops for a long time without advise.
Take Care :).
Answered: Tue, 7 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Vikram, Thanks for query.
It seems that you might have subconjunctival hemorrhage due to infection.
This will remain for few days.
Nothing to worry.
Continue putting eye drops.
Ok and bye.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor